MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05391512001
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infusion device powered off without providing an error or alert.

Brand Name
ACCU-CHEK ® SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9874392
Report Number3011393376-2020-01112
Device Sequence Number19560750
Product Code LZG
UDI-Device Identifier04015630883479
UDI-Public04015630883479
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05391512001
Device Catalogue Number05391512001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2020
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date06/01/2020
Patient Sequence Number1
Patient Age60 YR
Patient Weight77